MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 1258T/75
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled left ventricular (lv) lead's revision procedure due to high capture thresholds.Upon opening the pocket, infection was noted, and the left side was occluded.The physician decided to remove the pulse generator and the right atrial (ra) lead.The lv lead was not able to be removed due to patient's anatomy and the patient being dependent.A new cardiac resynchronization therapy pacemakers and a new left ventricular (lv) lead were implanted.The patient had no adverse consequences.
 
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the lead was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22639834
Report Number2017865-2025-96112
Device Sequence Number21216933
Product Code OJX
UDI-Device Identifier05414734502603
UDI-Public(01)05414734502603(10)A000134372(17)251031
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1258T/75
Device Lot NumberA000134372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/29/2025
07/30/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date07/28/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight53 KG